On the rotation number of a normal curve

John S. Griffin, Jr

Compositio Mathematica (1956-1958)

  • Volume: 13, page 270-276
  • ISSN: 0010-437X

How to cite


Griffin, Jr, John S.. "On the rotation number of a normal curve." Compositio Mathematica 13 (1956-1958): 270-276. <http://eudml.org/doc/88841>.

author = {Griffin, Jr, John S.},
journal = {Compositio Mathematica},
keywords = {topology},
language = {eng},
pages = {270-276},
publisher = {Kraus Reprint},
title = {On the rotation number of a normal curve},
url = {http://eudml.org/doc/88841},
volume = {13},
year = {1956-1958},

AU - Griffin, Jr, John S.
TI - On the rotation number of a normal curve
JO - Compositio Mathematica
PY - 1956-1958
PB - Kraus Reprint
VL - 13
SP - 270
EP - 276
LA - eng
KW - topology
UR - http://eudml.org/doc/88841
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.